Superdrug Paracetamol 500mg Caplets X 16

  £0.39   Original price £0.49 each 3p each
Member Price     £0.39 3p each
Saving applied at Checkout.
To receive
 

Offer

Members Only! Save More! on selected Superdrug Pain Relief
Learn More
We're sorry but this product is no longer available online
Superdrug Paracetamol 500mg Caplets X 16Superdrug Paracetamol 500mg Caplets X 16Superdrug Paracetamol 500mg Caplets X 16

Superdrug Paracetamol 500mg Caplets X 16

  £0.39   Original price £0.49 each 3p each
Member Price     £0.39 3p each
Saving applied at Checkout.
To receive
 

Offer

Members Only! Save More! on selected Superdrug Pain Relief
Learn More
We're sorry but this product is no longer available online

Collect from store

Search for a Store

Home Delivery Information

Delivery Options & Info

Product Information

Paracetamol relieves pain and brings down high temperatures (reduces fever).

Keep out of the sight and reach of children.

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Always read the label

The active ingredient is: Paracetamol 500 mg per tablet.
Other ingredients are: Pregelatinised maize starch, sodium metabisulphite (E223) and magnesium stearate.

Product code: 801639

EAN: 0000008016393

Swallow the caplets, preferably with a drink of water.

Age Dose and how often to take
Adults, the elderly and children over 12 years Take 1 or 2 caplets up to four times a day, as required.

Children 6 to 12 years Half to one caplet up to four times a day, as required.

Do not give to children under 6 years.
• Do not take more often than every 4 hours
• Do not exceed 4 doses in any 24 hour period.
• Do not continue to take for more than 3 days unless instructed by your doctor.
• DO NOT EXCEED THE STATED DOSE.
• If symptoms persist consult your doctor.

Carton and leaflet can be recycled.

Our customers say

AI Summary

Customers find this paracetamol reliable, fast-acting, and good value. Most reviews praise its ease of swallowing and consistent pain relief, though a minority report packaging and fulfilment issues.

  • genai.genai.review.summary.pro Reliable pain relief
  • genai.genai.review.summary.pro Fast acting
  • genai.genai.review.summary.pro Easy to swallow
  • genai.genai.review.summary.con Difficult blister opening